Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Memory loss/aggresion
Oct 26, 2005

My partner has been responding well to his drugs and is in good health on Strochrin, Emitrva and Viread. He has always been caring and loving person, but last night he lost it and began hitting me. Only when I smashed a glass against the wall in defence did he snap out of this trance. Can we expect this regualarly or is it a one off? Is the medication to blame as he has never been a violent person (his family attest to this as do I)? Is this a side effect of the medication (complicated with a lot of work related stress - he hates his job but we are moving to Copenhagen from Luxembourg as a solution to this problem, so maybe stress release?) All I know is I can not live in a viloent relationship and if this continues must find a way out

Response from Dr. Henry

Sustiva can aggravate or induce mental health problems in some patients. Underlying mental health problems, chemical dependency issues, HIV-related brain involvement can also cause or contribute to behavioral problems. He should consider seeing a psychiatrist/psychologist as well as discuss with his HIV specialist.KH



Previous
pneumocytis
Next
dietary protease vs HIV protease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement